Standard

Nonparametric confidence intervals for monotone functions. / Groeneboom, P; Jongbloed, G.

In: Annals of Statistics, Vol. 43, No. 5, 2015, p. 2019-2054.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Groeneboom, P ; Jongbloed, G. / Nonparametric confidence intervals for monotone functions. In: Annals of Statistics. 2015 ; Vol. 43, No. 5. pp. 2019-2054.

BibTeX

@article{704195f188ab4dd0b45090455deac269,
title = "Nonparametric confidence intervals for monotone functions",
author = "P Groeneboom and G Jongbloed",
year = "2015",
doi = "10.1214/15-AOS1335",
language = "English",
volume = "43",
pages = "2019--2054",
journal = "Annals of Statistics",
issn = "0090-5364",
publisher = "Institute of Mathematical Statistics",
number = "5",

}

RIS

TY - JOUR

T1 - Nonparametric confidence intervals for monotone functions

AU - Groeneboom, P

AU - Jongbloed, G

PY - 2015

Y1 - 2015

UR - http://resolver.tudelft.nl/uuid:b581d855-060d-42e8-a020-fcb8c9d010e8

U2 - 10.1214/15-AOS1335

DO - 10.1214/15-AOS1335

M3 - Article

VL - 43

SP - 2019

EP - 2054

JO - Annals of Statistics

T2 - Annals of Statistics

JF - Annals of Statistics

SN - 0090-5364

IS - 5

ER -

ID: 2371818